# SDR A6WA201542487

- Difficulty date: March 9, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 29,157 hours, 28,841 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYS NR 2 QTY DROPPED TO 5 PERCENT.   HYD SYS 2 SHOWS ZERO QTY & VARIABLE PRESSURE WITH 2B PUMP TURNED ON IN GATE.  R & R BROKEN HYD LINE IN RT WW IAW 20-22-01.  SERVICED NR 2 HYD SYS IAW AMM 12-12-29.  OPERATIONS & LEAK CHECK OF HYD SYS 2 GOOD AT THIS TIME IAW AMM 29-10-00.
